Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Weak Levi conditions in several complex variables


Author: Avner Friedman
Journal: Bull. Amer. Math. Soc. 71 (1965), 908-912
DOI: https://doi.org/10.1090/S0002-9904-1965-11439-2
MathSciNet review: 0193268
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Hörmander, Lectures on functions of several complex variables, Van Nostrand, Princeton, N. J., 1965 (to appear).
  • 2. K. de Leeuw and H. Mirkil, Majorations dans L, C. R. Acad. Sci. Paris 254 (1962), 2286-2288. MR 139964
  • 3. H. Lewy, On the local character of the solutions of an atypical linear differential equation in three variables and a related theorem for regular function of two complex variables, Ann. of Math. 64 (1956), 514-522. MR 81952
  • 4. H. Rossi, Holomorphically convex sets in several complex variables, Ann. of Math. 74 (1961), 470-493. MR 133479


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11439-2

American Mathematical Society